# SDR UIEA2020010600010

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,264 hours, 19,779 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MESSAGE IN FLIGHT, "ADD" INDICATED FOR OIL QTY IN STATUS PAGE.( SERVICED APU TO "FULL", OK TO CONTINUE IAW AMM 49-11-00. )
